Mudcat Café message #2814207 The Mudcat Café TM
Thread #126345   Message #2814207
Posted By: Jeri
17-Jan-10 - 09:43 AM
Thread Name: BS: Curmudgeon's Medical Woes - Winter 2010
Subject: RE: BS: Curmudgeon Fell -- On Way to Hospital
It's hard to believe the 'vascular guy' is confused, or why he's confused when there's lots of stuff on the internet regarding "calcium deposits in arteries". Can be due to a sub-clinical vitamin K deficiency, which can also cause leg cramps.

I also found this (from The Linus Pauling Institute Micronutrient Information Center):If Vitamin K helps clotting and anti-coagulant drugs such as coumadin screw with Vitamin K to prevent clotting but possible contributes to calcium deposits int he arteries, it might be a good topic for discussion with some doctor who is able to actually do some research on the subject.

There is also some information on what can reduce the deposits.

Please apply the 'Jeri might be full of shit' rule to the above. It is intended only to help you ask questions that may lead to doctors feeling uncomfortable enough to... how to say this politely... DO THEIR FUCKING JOB.